# SDR ASAA2013051394804

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 19,815 hours, 6,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ACFT LT GALLEY WALL VERTICAL EXIT SIGN COVER MISSING NEXT TO GALLEY 4-25.  ACFT GROUNDED.  FOUND LENS ON GALLEY FLOOR.  REINSTALLED, OPS CHECKED NORMAL
